Fuzzy αψ operator on fuzzy hyperconnected, fuzzy door and fuzzy Urysohn spaces

Downloads

DOI:

https://doi.org/10.26637/MJM0804/0092

Abstract

In this paper, based on the concept of ψ operator on a family of fuzzy α-open sets in a fuzzy topological space, the notion of fuzzy αψ semi-open sets is introduced and fuzzy αψ hyperconnected spaces is established via fuzzy αψ semi-open sets. Likely, the ideas of fuzzy αψ-submaximal spaces, fuzzy αψ-door spaces and fuzzy αψ-Urysohn spaces are established and a few of their captivating properties are examined.

Keywords:

dense sets, Fuzzy αψ-semi-open sets, fuzzy αψ-dense sets, fuzzy αψ-hyperconnected spaces, fuzzy αψ-nowhere, fuzzy αψ-submaximal spaces, fuzzy αψ-submaximal spaces

Mathematics Subject Classification:

Mathematics
  • M. Rowthri Department of Mathematics, Sri Sarada College for Women, Salem-636016, Tamil Nadu, India.
  • B. Amudhambigai Department of Mathematics, Sri Sarada College for Women, Salem-636016, Tamil Nadu, India.
  • Pages: 1890-1893
  • Date Published: 01-10-2020
  • Vol. 8 No. 04 (2020): Malaya Journal of Matematik (MJM)

A. S. Bin Shahna, On fuzzy strong semicontinuity and fuzzy precontinuity, Fuzzy Sets and Systems, 44(1991), 303-308.

C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl., 24(1968), 182-190.

M. A. De Prada Vicente, Fuzzy filters, Journal of Mathematical Analysis And Applications, 129(1988), 560-568.

Z. Dondsheng and H. W. Kin, On topologies defined by irreducible sets, Journal of Logical and Algebraic Methods in Programming, 84(2000), 185-195.

O. Njastad, On some classes of nearly open sets, Pacific Journal of Mathematics, 15(1965), 961-970.

P. M. Pu and Y. M. Liu, Fuzzy topology, I. Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal Appl., 76(1980), 571-599.

${ }^{[7]}$ M. Rowthri, and B. Amudhambigai, Fuzzy $alpha-psi^*-$ irreducible spaces, International Journal of Recent Technology and Engineering, 9(2020), 208-211.

C. K. Wong, Fuzzy points and local properties of fuzzy topology, Journal of Mathematical Analysis and Applications, 46 (1974), 316-328.

L. A. Zadeh, Fuzzy sets, Information and Control, 1965, 338-353.

  • NA

Metrics

PDF views
25
Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20264.0
|

Published

01-10-2020

How to Cite

M. Rowthri, and B. Amudhambigai. “Fuzzy αψ Operator on Fuzzy Hyperconnected, Fuzzy Door and Fuzzy Urysohn Spaces”. Malaya Journal of Matematik, vol. 8, no. 04, Oct. 2020, pp. 1890-3, doi:10.26637/MJM0804/0092.